# SDR 2007UALA05264

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 69,182 hours, 7,868 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 58C SEAT MOUNTED EEL LIGHT BROKEN OFF WITH CONNECTOR TORN OFF SEAT HARNESS ALSO.  REPLACED LIGHT.
